# SDR SWAA2021091400246

- Difficulty date: July 29, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 53,758 hours, 31,898 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Condition: Corroded
- Location: Bs 260-269
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER SURFACE OF INTERCOSTAL SUPPORT CHANNEL ALONG EDGES; AROUND FASTENER HOLES AND LIGHTENING HOLE; BS 260 THROUGH BS 269.5; WL 280.1; LBL 4 THROUGH RBL 4. ; / [01] DISCREPANCY HAS WL280.1 LISTED; ACTUAL LOCATION IS AT WL208.1; NO FURTHER ACTION REQUIRED.; [02] REMOVED DAMAGE ON SUPPORT CHANNEL BS259-BS270 RBL4-LBL4 WL208 ORIG MAT THICKNESS IS 0.040 REMAINING MAT THICKNESS IS 0.032 PART TO BE REPLACED DUE TO LOSS OF MATERIAL ON CUST CARD TTG8Q005ZLUC ALL I.A.W SRM 53-10-51-1A-1 ALLOWABLE DAMAGE 1 PAR 4.B(2)(2)DETAIL C;E; [03] VERIFIED SUPPORT CHANNEL IS OUT OF LIMITS AND WILL BE REPLACED ON CUST CARD TTG8Q005ZLUC
